Optimal impulse control problem with constrained number of impulses
B.M. Miller and
E.Ja. Rubinovich
Mathematics and Computers in Simulation (MATCOM), 1992, vol. 34, issue 1, 23-49
Abstract:
The article considers the nonlinear optimal impulse control problem of a dynamic plant in which, besides the traditional energy limitation, restrictions are imposed on the number of impulse actions and on the impulse repetition rate.
Date: 1992
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549290095X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:34:y:1992:i:1:p:23-49
DOI: 10.1016/0378-4754(92)90095-X
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().